| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a total knee arthroplasty, the surgeon tried to insert an articular surface to baseplate in accordance with the surgical technique, but it didn't neatly mate with the base plate.Multiple attempts were made prior to the articular surface being successfully inserted which resulted in a thirty-minute delay in the surgery.Attempts to obtain additional information have been made; however, no more information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.